An extremal problem for quasiconformal mappings and a theorem by Thurston

Lipman Bers Columbia University, New York

TBD mathscidoc:1701.331534

Acta Mathematica, 141, (1), 73-98, 1977.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 161 downloads ] [ 0 comments ] [ Cited by 89 ]
@inproceedings{lipman1977an,
  title={An extremal problem for quasiconformal mappings and a theorem by Thurston},
  author={Lipman Bers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246678542243},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={73-98},
  year={1977},
}
Lipman Bers. An extremal problem for quasiconformal mappings and a theorem by Thurston. 1977. Vol. 141. In Acta Mathematica. pp.73-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246678542243.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved